Infinite horizon noncooperative differential games

Alberto Bressan, Fabio S. Priuli

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

For a noncooperative differential game, the value functions of the various players satisfy a system of Hamilton-Jacobi equations. In the present paper, we consider a class of infinite horizon games with nonlinear costs exponentially discounted in time. By the analysis of the value functions, we establish the existence of Nash equilibrium solutions in feedback form and provide results and counterexamples on their uniqueness and stability.

Original languageEnglish (US)
Pages (from-to)230-257
Number of pages28
JournalJournal of Differential Equations
Volume227
Issue number1
DOIs
StatePublished - Aug 1 2006

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Infinite horizon noncooperative differential games'. Together they form a unique fingerprint.

Cite this